# SDR CA971216001

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6876294
- Condition: Broken
- Location: Bleed Valve
- Part time: 7,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGID LINE BETWEEN BLEED VALVE AND COMPRESSOR SCROLL FITTING ALMOST BROKEN OFF.
